Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 12, NWS Flagstaff, AZ

April 19, 20075 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 19, 2007, 3:17 PM MST for 5 counties in Arizona. It took effect at Apr 20, 2007, 11:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2007, 3:17 PM MST (22:17 UTC)
In effect from
Apr 20, 2007, 11:00 AM MST
Expired
Apr 20, 2007, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2811 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 192217
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
317 PM MST THU APR 19 2007

AZZ004>018-037>040-200600-
/O.NEW.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
317 PM MST THU APR 19 2007

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY. 

BY LATE MORNING FRIDAY...SOUTH TO SOUTHWEST WINDS WILL BECOME 
SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH ACROSS
NORTHERN ARIZONA. AREAS OF BLOWING DIRT MAY DEVELOP. THESE WINDS
ARE ASSOCIATED WITH A PACIFIC STORM SYSTEM THAT WILL ENTER THE
STATE LATE IN THE DAY.

CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.


$$
41
4 follow-up statements
000 
WWUS75 KFGZ 200959
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
259 AM MST FRI APR 20 2007

AZZ004>008-018-037-038-201100-
/O.CAN.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...PAYSON...STRAWBERRY...YOUNG...
COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
259 AM MST FRI APR 20 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY FOR SOME PORTIONS OF NORTHERN ARIZONA.

INCREASING CLOUDS WILL INHIBIT DAYTIME HEATING AND TRANSPORT OF
STRONGER WINDS TO THE SURFACE OVER THE NORTHWEST CORNER OF
ARIZONA. AS A RESULT...WINDS ARE EXPECTED TO REMAIN BELOW WIND
ADVISORY CRITERIA.

$$

AZZ009>017-039-040-201800-
/O.CON.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
259 AM MST FRI APR 20 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING. 

BY LATE MORNING...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED
AT 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ACROSS NORTHEAST
ARIZONA.

AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY MAY
DEVELOP. IN ADDITION...WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING ANY LOOSE BELONGINGS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$
000 
WWUS75 KFGZ 201659
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
959 AM MST FRI APR 20 2007

AZZ009>017-039-040-210100-
/O.CON.KFGZ.WI.Y.0012.070420T1800Z-070421T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
959 AM MST FRI APR 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

BY LATE MORNING...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED
AT 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ACROSS NORTHEAST
ARIZONA FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD.

AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY MAY
DEVELOP...ESPECIALLY ALONG INTERSTATE 40 EAST OF FLAGSTAFF AND
ELSEWHERE IN THE LITTLE COLORADO RIVER VALLEY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 202149
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
249 PM MST FRI APR 20 2007

AZZ009>011-015-039-202300-
/O.CAN.KFGZ.WI.Y.0012.000000T0000Z-070421T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
BLACK MESA AREA-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
FLAGSTAFF...WILLIAMS...MUNDS PARK...NAVAJO N.M.
249 PM MST FRI APR 20 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS THE ADVISORY AREA WERE SLIGHTLY WEAKER THAN EXPECTED
TODAY...THEREFORE THE ADVISORY HAS BEEN CANCELLED. SOME PEAK WIND
GUSTS MEASURED TODAY INCLUDE:

FLAGSTAFF.....37 MPH.
DONEY PARK....33 MPH.
RED MESA......35 MPH.
WINDOW ROCK...33 MPH.

$$

AZZ012>014-016-017-040-210200-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-070421T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
249 PM MST FRI APR 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL CONTINUE ACROSS THE EASTERN MOGOLLON RIM...WHITE MOUNTAINS...
AND LITTLE COLORADO RIVER VALLEY THIS AFTERNOON AND EVENING THEN
TAPER OFF OVERNIGHT. AREAS OF BLOWING SAND AND DUST CAN BE EXPECTED
ALONG INTERSTATE 40 EAST OF FLAGSTAFF AND ELSEWHERE IN THE LITTLE
COLORADO RIVER VALLEY.

SOME PEAK WIND GUSTS MEASURED SO FAR TODAY INCLUDE:

HEBER.........41 MPH.
SHOW LOW......47 MPH.
SAINT JOHNS...38 MPH.
WINSLOW.......38 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 210157
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
657 PM MST FRI APR 20 2007

...WINDS DECREASING ACROSS NORTHERN ARIZONA...

.THE STRONG WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS
EVENING.

AS OF 6 PM MST...SOME PEAK WINDS AT AREA AIRPORTS INCLUDED:

SHOW LOW........47 MPH
WINSLOW.........44 MPH
SAINT JOHNS.....38 MPH 
WINDOW ROCK.....36 MPH

OTHER AUTOMATED AND SPOTTER REPORTED WINDS INCLUDED:

LIMESTONE CANYON.....51 MPH
ALPINE...............39 MPH
HEBER................41 MPH


AZZ012>014-016-017-040-210300-
/O.EXP.KFGZ.WI.Y.0012.000000T0000Z-070421T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
657 PM MST FRI APR 20 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS WILL CONTINUE TO DECREASE BELOW ADVISORY CRITERIA THIS
EVENING...THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 19, 2:45 PM MST, 32 minutes earlier.

Area forecast discussion, Apr 19, 2:45 PM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
245 PM MST THU APR 19 2007

.SYNOPSIS...FAIR WEATHER IS EXPECTED TONIGHT. ON FRIDAY...STRONG
SOUTH TO SOUTHWEST WINDS WILL BLOW AHEAD OF A PACIFIC STORM SYSTEM.
THIS SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY
NIGHT AND SATURDAY. FAIR WEATHER IS EXPECTED SUNDAY THEN UNSETTLED
CONDITIONS WILL RETURN SUNDAY NIGHT THROUGH TUESDAY.

&&

.DISCUSSION...
FOR TONIGHT...FAIR WEATHER IS EXPECTED WITH INCREASING HIGH CLOUDS
FROM WEST TO EAST AFTER MID EVENING.

FRIDAY...ANOTHER TROUGH FROM THE PACIFIC WILL APPROACH ARIZONA
FRIDAY AND MOVE QUICKLY ACROSS THE STATE SATURDAY. THE MAIN IMPACT
ON FRIDAY WILL BE STRONG DAYTIME WINDS.CROSS SECTIONS SHOW AFTERNOON
MIXING INTO THE 45 TO 50 KT LAYER AROUND 600 MB. WE WILL ISSUE A
WIND ADVISORY VALID FRIDAY 11 AM TO 7 PM FOR ALL OF NRN AZ.
WE WILL ALSO CONTINUE THE FIRE WEATHER WATCH VALID FRIDAY. PROGS
SHOW MOISTURE DEEPENING DURING THE AFTERNOON AND WE WILL KEEP THE
SLIGHT CHANCE OF SHOWERS GOING FOR AREAS WEST OF A LINE FROM JACOB
LAKE TO FLAGSTAFF TO PRESCOTT.

FRIDAY NIGHT THROUGH MID DAY SATURDAY...LOOKS TO BE THE PERIOD WITH
THE BEST CHANCE OF MEASURABLE PRECIP. THIS DUE TO INCREASING
MOISTURE AND INSTABILITY AS THE CENTER OF THE LOW TRACKS WEST TO
EAST THROUGH CENTRAL ARIZONA. WE HAVE ADDED A SLIGHT CHANCE OF
THUNDERSTORMS FOR SATURDAY. THIS IS A FAST MOVING SYSTEM AND THE
CHANCES FOR PRECIP SHOULD END FROM NORTHWEST TO SOUTHEAST DURING THE
AFTERNOON.

SATURDAY NIGHT AND SUNDAY...DRY WEATHER IS EXPECTED SATURDAY NIGHT
AS A RIDGE OF HIGH PRESSURE MOVES ACROSS OUR STATE. ON
SUNDAY...SOUTHWEST FLOW ALOFT RETURNS HERE AS YET ANOTHER PACIFIC
STORM SYSTEM MOVES INTO CALIFORNIA.

SUNDAY NIGHT THROUGH TUESDAY...THE BEST WAY TO SAY IT IS UNSETTLED
AND SHOWERY AS THE ABV MENTIONED LOW PRESSURE SYSTEM MOVES SLOWLY
ACROSS AZ.

WED AND THURSDAY...NORTHWEST FLOW ALOFT IS SHOWN OVER AZ. WE DID
LEAVE A SLIGHT CHANCE OF SHOWERS ALONG THE AZ.NM BORDER
WEDS...OTHERWISE IT LOOKS DRY WITH A WARMING TREND.
DL

&&

.AVIATION...FOR THE 00Z PACKAGE...TAFS AND TWEB ADEQUATELY CONVEY
EXPECTED WEATHER. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

...WIND ADVISORY FRIDAY 11 AM MST TO 7 PM MST FOR AZ ZONES
   004>018-037>040...

...FIRE WEATHER WATCH ON FRIDAY FROM 10 AM UNTIL 8 PM MST
        FOR ELEVATIONS BELOW 6500 FT AZ FIRE WX ZONES 104 THRU 118
        AND 137 THRU 140.

&&
Hazardous weather outlook, Apr 19, 10:00 AM MST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1000 AM MST THU APR 19 2007

AZZ004>018-037>040-200700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
1000 AM MST THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FOR FRIDAY...AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG
SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY
MAY NEED TO BE ISSUED.

OTHERWISE...EXPECT BREEZY AND UNSETTLED CONDITIONS FROM SATURDAY
INTO THE EARLY PART OF NEXT WEEK.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 6:30 AM MSTFire Weather WatchFGZApache, Coconino, Gila, Navajo, Yavapai24 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.